# SDR GTIA2021101436044

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 20,257 hours, 8,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Part number: E5321470220000
- Part serial: NA
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ABRASIONS ON LH FWD EMERG EXIT DOOR UPPER CORNERS AT FR 35.1 AND 35.2A STR 9L-10L. RAF-01 CREATED-VERIFIED NR# 5001103308-0010 AND JC# 1003543522-0020, REPAIR WAS CARRIED-OUT SPIRIT EQ 5321-2140 REV00.  REPAIR IS CLASIFIED AS CATEGORY A
